# SDR UIEA2023082900800

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 46,590 hours, 6,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPS, LOADING TO FWD FUESLAGE WAS DAMAGED BY LOADER. APPROX 47 INCHES LONG, GOUGE 12 INCHES AFT OF FWD CARGO DOOR, BODY STATIONS 670-700, STRINGERS 30R-36R.( PERFORMED HFEC, BOLT HOLE AND ULTRASOUND THICKNESS INSPECTION AT DAMAGE AREA FWD OF CARGO DOOR BODY STATIONS 670-700 STRINGER 30R TO 36R. REF B747 NDTM PART 6 51-00-00 PROCEDURES 11 AND 23 & B747 NDTM PART 4 51-00-00 PROCEDURE 2. NO RELEVANT INDICATIONS FOUND. PERFORMED PERMANENT REPAIR PER ATLAS AIR EO 4453C356.  )
